Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 1, Number 6

All articles in this issue are freely accessible.

Optimum-Interval Punched-Card Tables
Paul Herget and G. M. Clemence.
Math. Comp. 1 (1944), 173-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Recent Mathematical Tables
Math. Comp. 1 (1944), 176-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 1 (1944), 194-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 1 (1944), 200-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 1 (1944), 201-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries
Math. Comp. 1 (1944), 203-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries—Replies
Math. Comp. 1 (1944), 204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 1 (1944), 204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions